# SDR ASOA2016081715279

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 32,646 hours, 29,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NUMBERS 1, 2, AND 7 EXTERNAL EMERGENCY LIGHTS INOPERTIVE.  ACFT NOT OPERATED AT NIGHT.  FOUND WIRES TO FORWARD NR 1 SERVICE DOOR EMERGENCY LIGHT INCORRECTLY INSTALLED.  R & R NR 1 LT AND RT EMERGENCY LIGHT SOCKETS AND REPLACED FUSE TO NR 1 BATTERY PACK.  R & R NR 4 BATTERY PACK.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS.  EMERGENCY LIGHTS OP CHECK GOOD IAW AMM'S 33-51-00, 33-51-05 AND 33-51-21 CMM REF 33-21-70.  THIS CLEARS THIS MEL.  PLACARD REMOVED.
